# SDR LF1R2015011200001

- Difficulty date: December 20, 2014
- Submitted: January 12, 2015
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N799JA
- Make and model: Pilats PC1247
- Aircraft serial: 1248
- Aircraft time: 588 hours, 492 cycles
- Engine: Pwa PT6A67
- Engine time: 588 hours, 492 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 305669301
- Condition: Separated
- Location: Engine
- Part time: 588 hours, 492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AT ABOUT 25 KTS AND AS POWER WAS BEING APPLIED, PILOT HEARD LOUD BANG FOLLOWED BY CHIP DETECTOR LIGHT AND SEVERAL CAS MESSAGES.  PILOT ABORTED TAKEOFF, REDUCED POWER, AND TAXIED OFF RUNWAY. THE PROPELLER HAD STOPPED BUT THE GAS GENERATOR SECTION WAS STILL RUNNING UNTIL THE PILOT CUT FUEL TO SHUTOFF ENGINE. POWER TURBINE BLADES DEPARTED THE FIRST AND SECOND STAGE DISCS AND TOOK OUT THE ADJACENT POWER SECTION VANE RINGS. DEBRIS INCLUDING POWER TURBINE BLADES DEPARTED THE ENGINE THRU THE EXHAUST AND IMPACTED THE WING LEADING EDGES AND UPPER SKINS LEAVING SLICES IN THE PNEUMATIC DEICE BOOTS AND NICKS/GOUGES ON THE SKIN.  MFG HAS REMOVED THE ENGINE AND IS CURRENTLY INVESTIGATING.  ENGINE TREND DATA AND ACFT MONITORING DATA DOES NOT APPEAR TO INDICATE ANY OPERATIONAL ANOMALIES THAT MIGHT CAUSE PT BLADES TO DEPART.
